# SDR SWAA2023041716669

- Difficulty date: March 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS767 TO BS787 AT LEVEL STR25R AND WL156 AFT CARGO COMPARTMENT 2023-185438<[01] REPLACED WEB - INTERCOSTAL LOCATED BS767 TO BS787 AT LEVEL STR25R AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05; SRM 51-10-02 ITEM 9 AND DWG:146A0081 REV:A SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFF BELOW
